MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884773006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer stated that after using a few minutes, the tube started leaking and it was noticed while using on the patient.No patient injury reported.
 
Additional Manufacturer Narrative
A device history record review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.One used sample was received at the manufacturing site for evaluation.During functional evaluation it was found that the sample was leaking at the connection between cross spike and tubing line.This complaint will be confirmed as manufacturing related.As part of continuous improvements, a corrective action has been opened which includes assembly process changes and retraining of manufacturing personnel.These actions are designed to prevent the reoccurrence of the reported defective condition.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7527847
Report Number1282497-2018-00380
Device Sequence Number19165917
Product Code KNT
UDI-Device Identifier20884521028385
UDI-Public20884521028385
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884773006
Device Catalogue Number8884773006
Device Lot Number170310047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1